Lipitor for Cholestrol
Posted over a year ago
I took this medicine and the side affects left me with muscle problems. I was taken off and i now have fibramyalsia symtoms. My legs pained and i had muscle spasms and weakness in all my body.I was first in Zocor clinic study, which affected me also. all the sivastin drug are extremely dangerous. I heard of 2 deaths from persons having lipitor complications.
Oldcarpetcleaner - There are so many people maimed, suicides and cardio deaths this is eviliness to humanity
Chadd - Considering all the terrible damage that statin drugs have inflicted on unsuspecting patients, I think it is criminal for Big Pharma and their medical puppets to keep pushing these dangerous drugs on the public, especially since doctors don't even warn their trusting patients about any side effects at all. But it is a huge money-making scam, as Pharma sold $29 billion of the drugs last year, and the doctors are rewarded with a steady stream of new customers and more income. This has been accomplished by 20+ years of marketing propaganda implying that cholesterol is the cause of heart disease, and you must take a cholesterol-lowering drug for the rest of your life or else you may suffer a heart attack. This is just fear-mongering nonsense. Hopefully, after reading this and the other referenced articles, you will understand why statin drugs are totally unnecessary, and why vitamin C will safely prevent heart attacks because it can actually heal the arteries and thereby prevent heart disease. Contrary to all their anti-cholesterol marketing propaganda, cholesterol is not the cause of heart disease. Dr. Linus Pauling discovered almost 20 years ago that the real cause of cardiovascular disease is the lack of sufficient vitamin C necessary for the body to heal and repair damaged arteries. Cholesterol is actually essential for the health of every cell in the body. But statin drugs restrict the body's normal production of cholesterol, and this can cause the degeneration of cell membranes of muscles, joints, and nerves, including the brain. To make matters worse, statin drugs also block the production of the essential nutrient CoQ10. For a better understanding of all of this, I would urge you to read two very informative articles. Since this message board does not allow direct links, just use Google and do a search for cqs.com to find the website. Then in the lefthand column of the page, click on Natural Cardiovascular Disease Therapy to read the first article, and then click on Natural Statin Injury Therapy to read it. The best way to limit the damage is, of course, to stop taking the statins. Also, there are some nutritional supplements I've read about that can help in recovery from the damage, including CoQ10, alpha lipoic acid, omega-3 fish oil, and the amino acid l-carnitine.